# SDR 2006UALA01292

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 16,263 hours, 6,986 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT WILL NOT ARM.   FOUND GIRT BAR FWD FLOOR MOUNT PLATE INSTALLED WITH TO MUCH SEALANT AFFECTING THE NORMAL HEIGHT OF GIRT BAR FLOOR MOUNT.  REPOSITIONED FLOOR PLATE AND SEALED. OPS CHECKED GOOD.
